MathSciNet Relay Station
MathSciNet bibliographic data
MR1480786 (98k:20066) 20F55 (06A07)
Geck, Meinolf; Kim, Sungsoon Bases for the Bruhat-Chevalley order on all finite Coxeter groups. J. Algebra 197 (1997), no. 1, 278–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement